# SDR DL72S990743

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Bs 480-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 480 AND 680 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED A FEW   CRACKS IN CONSECUTIVE SKIN FRAME BAYS.  THE ENTIRE SKIN LAP SPLICE WAS CUTOUT AND REPAIRED WITH AN EXTERNAL REPAIR.  THE SKIN FROM FS 480 TO 520 WAS REPLACED WITH A NEW PIECE TO      ELIMINATE EXISTING CORROSION REPAIRS.
